# SDR ZZDA20120106060

- Difficulty date: January 6, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 160 RBL 8 CORRODED.  ACCOMPLISHED SEAT TRACK REPLACEMENT PER SRM 51-40-03, 51-40-02 AND 53-10-51.
